# SDR ASAA2024030652750

- Difficulty date: March 6, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 29,859 hours, 9,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A391116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFFERED FROM MIG 2C # 40-0054076 FOUND EVIDENCE OF POSSIBLE LIGHTNING STRIKE FUSELAGE SECTION 41, STA 312, S-2R. GROUNDED - YES. (ITEM RESOLVE UNDER MDDR: 60921664) REMOVED BLIND RIVET. REAMED HOLE/CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW B737-900ER SRM 53-00-01-2R-20 CATEGORY B REPAIR. REINSPECT THRESHOLD OF 50,000 CYCLES, REPEAT EVERY 5,500 CYCLES SUBMITTED TO ENGINEERING FOR TRACKING ALASKA SEAMC JEREMY NOTIFIED.
